MAUDE Adverse Event Report: ZOLL CIRCULATION ZOLL IVTM QUATTRO CATHETER; CENTRAL VENOUS CATHETER

ZOLL CIRCULATION ZOLL IVTM QUATTRO CATHETER; CENTRAL VENOUS CATHETER
Model Number IC-4593
Medical Device Problem Codes Fluid/Blood Leak (1250); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/20/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The quattro catheter involved in the reported complaint will not be returned for evaluation because the customer has disposed of it.Therefore physical investigation could not be performed and the root cause could not be determined.
 
Event or Problem Description
Two expired quattro catheters (lot# 185592) were used for educational purposes.Upon set-up and priming, as soon as the first balloon started to fill, it started leaking.Both catheters leaked out of multiple openings.The two catheters had just been opened and had never been used for educational purposes.No patient involvement.

Brand Name
ZOLL IVTM QUATTRO CATHETER
Common Device Name
CENTRAL VENOUS CATHETER
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
Manufacturer Contact
kimthoa sackrison
2000 ringwood ave.
san jose, CA 95131
MDR Report Key19149756
Report Number3010617000-2024-00349
Device Sequence Number7548386
Product Code NCX
UDI-Device Identifier00849111075282
UDI-Public00849111075282
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K101987
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberIC-4593
Device Catalogue Number8700-0783-01
Device Lot Number185592
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2024
Initial Report FDA Received Date04/20/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown